# SDR AALA202504243737

- Difficulty date: January 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,238 hours, 40,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53476410208
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PREVIOUS REPAIR FOUND 12" X 9.5" ON REAR FUSELAGE SKIN BETWEEN FR 62 TO FR63 AND STR 39R TO STR 43R. MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR ON REAR FUSELAGE SKIN BETWEEN FR 62 TO FR63 AND STR 39R TO STR 43R IAW EA 362801.
